# SDR 97ZZZX1635

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68792
- Make and model: Cessna 152
- Aircraft serial: 15285338
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: D11125025
- Condition: Defective
- Location: Engine
- Part time: 57 hours
- Component: Mitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER NEEDLE MOVEMENT HESITATES WITH CHANGES IN THROTTLE MOVEMENT.  THIRD TACHOMETER OF SAME MAKE AND MODEL INSTALLED IN SAME AIRCRAFT.
